Stabilized finite element methods for miscible displacement in porous media
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 5, pp. 611-665
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1994__28_5_611_0,
author = {Wei, Yuting},
title = {Stabilized finite element methods for miscible displacement in porous media},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {611--665},
year = {1994},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {28},
number = {5},
mrnumber = {1295589},
zbl = {0853.76042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1994__28_5_611_0/}
}
TY - JOUR AU - Wei, Yuting TI - Stabilized finite element methods for miscible displacement in porous media JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1994 SP - 611 EP - 665 VL - 28 IS - 5 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1994__28_5_611_0/ LA - en ID - M2AN_1994__28_5_611_0 ER -
%0 Journal Article %A Wei, Yuting %T Stabilized finite element methods for miscible displacement in porous media %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1994 %P 611-665 %V 28 %N 5 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1994__28_5_611_0/ %G en %F M2AN_1994__28_5_611_0
Wei, Yuting. Stabilized finite element methods for miscible displacement in porous media. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 5, pp. 611-665. http://geodesic.mathdoc.fr/item/M2AN_1994__28_5_611_0/